# SDR SWAA061694

- Difficulty date: May 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 2,839 hours, 1,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE AT ROW 14 DEF.  SECURED EEPLS COVER PER MM.
